# SDR 2008UALA02719

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N313UA
- Make and model: Boeing 737322
- Aircraft serial: 23674
- Aircraft time: 59,128 hours, 32,495 cycles
- Engine: Ge CFM56*
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD WING FIXED LEADING EDGE WSTA 208 AIRLOAD RIB IS GOUGED.  MAJOR REPAIR ACCOMPLISHED, BLENDED THE GOUGE.  VERIFIED CRACK FREE WITH HFEC.  INSTALLED REPAIR STRAP.
